It is currently Mon Aug 21, 2017 9:42 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: Day 6 need help please
PostPosted: Sun Aug 19, 2012 9:48 pm 
Offline
New Poster
New Poster

Joined: Sun Aug 19, 2012 9:40 pm
Posts: 2
I just can't get rid of the headache! It's non-stop. I don't have anyone to give me advice. oh and yes I have taken all your advice and spit after each use. Thank you for listening.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 19, 2012 10:06 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
So I'm guessing the spitting didn't help? Maybe it's not the naloxone then. Maybe just a side effect from the buperenorphine itself.

Headaches, especially early in treatment, are a pretty common side effect of Suboxone. I'm so sorry that you're suffering with that, I remember the Sub headache as pretty awful.

I know it doesn't help you right now, but the headaches usually resolve within a week or two of starting. If they don't you might have to change your dose - but you should talk to your doctor about that.

Does anything bring you any kind of relief? Ice pack? Hot shower? Neck rub? Water? Caffine? Dark Room?

Sometimes when I have a migraine and don't have any migraine meds I take a couple of benadryl just to make me pass out so I can escape the pain for a while.

I hope you feel better soon.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
 Post subject:
PostPosted: Mon Aug 20, 2012 1:27 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
yea, Im sorry you haven't been able to chase the headache away yet.

I looked back in my lil journal tonight, from when I first started, and apparently "aleve'' was the only thing that would even TOUCH my headaches.

And they seemed to let up, around the two week mark, for Me.

Hope that helps. If not, you can take some of Diary's advice. That sounds good too.

Hang in there, it will get better :wink:

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Our Sponsors
 Post subject: Aleve
PostPosted: Mon Aug 20, 2012 7:28 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Aug 12, 2012 9:12 am
Posts: 29
Its funny Amy said that...I am on day 4 and that headache, between your temples like a vice, horrible. I took Aleve day one, they last like 12hrs and it went away...so each time I get this headache, I take 2 and 20 mins later they are gone... Good wishes to you!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Aug 20, 2012 3:13 pm 
Offline
New Poster
New Poster

Joined: Sun Aug 19, 2012 9:40 pm
Posts: 2
thanks ya'll for the advice. I tried the ice pack on my head while sitting in the shower. It helped a bit. Can someone tell me when the uneasy jittery feeling will subside? I am so frustrated, I guess I thought I could take my sub and go about my day. Boy was I wrong. Thank God for this forum or i would have no one to talk to. What is Buprenorphine made of? I am curious because I have a serious allergy to morphine that gives me a bad migraine like the sub. I don't want to stop taking it.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group